# SDR CALA2013122793980

- Difficulty date: December 26, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 75,415 hours, 28,083 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 731966
- Part serial: 1148
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT HYD ELEC PUMP LOW PRESS LIGHT ON WITH ITS CB POPPED.  REPLACED LT ELEC IAW AMM 29-11-01.  PRESS & CASE RETURN FILTER IAW AMM 29-11-18.  OPERATIONS & PRESS CHECKED GOOD. SERVICED RESERVOIR TO FULL.  REPLACED LT ACMP ELCU M10 001, RESET CB.  OPERATION CHECK LT HYD SYS WITH ACMP, CHECKED OKAY.
